# SDR CA141210002

- Difficulty date: December 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 26,059 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Tube
- Part number: 19070465401
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTING,  CREW RETRACTED THE NOSE GEAR , THERE WAS A LOUD BRAKING NOISE AND CREW HAD 3 RED ON GEAR. THEY PUT THE GEAR DOWN AGAIN AND GOT 3 GREEN, CREW CONSULTED WITH MOC AND AGAIN TRIED TO RETRACT THE GEAR WHICH WOULD NOW NOT RETRACT AND WAS LOCKED OUT.  CREW ELECTED TO BURN OFF SOME FUEL TO REMAIN UNDER MAX LANDING WEIGHT.  MOC WAS REQUESTED TO HAVE MAINTENANCE ON STANDBY WHEN THEY LAND ON 33R TO INSPECT NOSE GEAR BEFORE BEING TOWED TO GATE.  THERE WAS NOTICEABLE SCRAPS ON RIM AND TIRE.  RESOLUTION NLG SHOCK STRUT ASSY REPLACED IAW AMM 32-21-01, PB 401.  DUE TO INCORRECT SERVICING OF THE ORIGINAL NLG STRUT.
